Alert archive / Indiana / Freeze Warnings in 2007
Freeze Warning 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Apr 4, 2007, 3:37 AM EDT for 39 counties in Indiana. It took effect at Apr 4, 2007, 8:00 PM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2007, 3:37 AM EDT (07:37 UTC)
- In effect from
- Apr 4, 2007, 8:00 PM EDT
- Expired
- Apr 5, 2007, 10:00 AM EDT
- In force
- 14 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIND 040737 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 337 AM EDT WED APR 4 2007 INZ021-028>031-035>049-051>057-060>065-067>072-041545- /O.NEW.KIND.FZ.W.0001.070405T0500Z-070405T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 337 AM EDT WED APR 4 2007 /237 AM CDT WED APR 4 2007/ ...FREEZE WARNING IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/ TO 10 AM EDT /9 AM CDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/ TO 10 AM EDT /9 AM CDT/ THURSDAY. A VERY COLD ARCTIC AIRMASS WILL MOVE INTO CENTRAL INDIANA TODAY. BY LATE TONIGHT...TEMPERATURES WILL DROP BELOW FREEZING AND BOTTOM OUT IN THE MIDDLE 20S JUST BEFORE SUNRISE. IT WILL BE SEVERAL HOURS AFTER SUNRISE ON THURSDAY MORNING BEFORE TEMPERATURES WARM ABOVE FREEZING. TEMPERATURES WELL BELOW FREEZING ARE EXPECTED EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. FROST IS NOT EXPECTED TONIGHT ALONG WITH THE FREEZING TEMPERATURES. WIND SPEEDS OF 10 TO 15 MPH WILL PREVENT FROST FORMATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ SALLY
5 follow-up statements
000 WWUS73 KIND 041541 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1141 AM EDT WED APR 4 2007 INZ021-028>031-035>049-051>057-060>065-067>072-042345- /O.CON.KIND.FZ.W.0001.070405T0500Z-070405T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1141 AM EDT WED APR 4 2007 /1041 AM CDT WED APR 4 2007/ ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/ TO 10 AM EDT /9 AM CDT/ THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/ TO 10 AM EDT /9 AM CDT/ THURSDAY. A VERY COLD ARCTIC AIRMASS WILL MOVE INTO CENTRAL INDIANA TODAY. TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S JUST BEFORE SUNRISE. IT WILL BE SEVERAL HOURS AFTER SUNRISE ON THURSDAY MORNING BEFORE TEMPERATURES WARM ABOVE FREEZING. TEMPERATURES WELL BELOW FREEZING ARE EXPECTED EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. FROST IS NOT EXPECTED TONIGHT ALONG WITH THE FREEZING TEMPERATURES. WIND SPEEDS OF 10 TO 15 MPH WILL PREVENT FROST FORMATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIND 041951 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 351 PM EDT WED APR 4 2007 INZ021-028>031-035>049-051>057-060>065-067>072-050400- /O.NEW.KIND.FZ.A.0001.070406T0000Z-070409T1300Z/ /O.EXT.KIND.FZ.W.0001.070405T0000Z-070405T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 351 PM EDT WED APR 4 2007 /251 PM CDT WED APR 4 2007/ ...FREEZE WARNING NOW IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING TO 10 AM EDT /9 AM CDT/ THURSDAY... ...FREEZE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH MONDAY MORNING. THE FREEZE WARNING IS NOW IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING TO 10 AM EDT /9 AM CDT/ THURSDAY. A VERY COLD ARCTIC AIRMASS WILL REMAIN ACROSS CENTRAL INDIANA THROUGH THE WEEKEND. TONIGHT TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S JUST BEFORE SUNRISE. IT WILL BE SEVERAL HOURS AFTER SUNRISE ON THURSDAY MORNING BEFORE TEMPERATURES WARM ABOVE FREEZING. TEMPERATURES WELL BELOW FREEZING ARE EXPECTED EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. FROST IS NOT EXPECTED TONIGHT ALONG WITH THE FREEZING TEMPERATURES. WIND SPEEDS OF 10 TO 15 MPH WILL PREVENT FROST FORMATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIND 050156 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 956 PM EDT WED APR 4 2007 INZ021-028>031-035>049-051>057-060>065-067>072-051000- /O.CON.KIND.FZ.W.0001.000000T0000Z-070405T1400Z/ /O.CON.KIND.FZ.A.0001.070406T0000Z-070409T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 956 PM EDT WED APR 4 2007 /856 PM CDT WED APR 4 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH MONDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ THURSDAY. A FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH MONDAY MORNING. A VERY COLD ARCTIC AIRMASS WILL REMAIN ACROSS CENTRAL INDIANA THROUGH THE WEEKEND. TONIGHT TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S JUST BEFORE SUNRISE. IT WILL BE SEVERAL HOURS AFTER SUNRISE ON THURSDAY MORNING BEFORE TEMPERATURES WARM ABOVE FREEZING. TEMPERATURES WELL BELOW FREEZING ARE EXPECTED EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. FROST IS NOT EXPECTED TONIGHT ALONG WITH THE FREEZING TEMPERATURES. WIND SPEEDS OF 10 TO 15 MPH WILL PREVENT FROST FORMATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIND 050728 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 328 AM EDT THU APR 5 2007 INZ021-028>031-035>049-051>057-060>065-067>072-051530- /O.CON.KIND.FZ.W.0001.000000T0000Z-070405T1400Z/ /O.CON.KIND.FZ.A.0001.070406T0000Z-070409T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 328 AM EDT THU APR 5 2007 /228 AM CDT THU APR 5 2007/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING. A VERY COLD ARCTIC AIRMASS WILL REMAIN ACROSS CENTRAL INDIANA THROUGH THE WEEKEND. TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S JUST BEFORE SUNRISE. IT WILL BE SEVERAL HOURS AFTER SUNRISE ON THURSDAY MORNING BEFORE TEMPERATURES WARM ABOVE FREEZING. TEMPERATURES WELL BELOW FREEZING ARE EXPECTED EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. FROST IS NOT EXPECTED TONIGHT ALONG WITH THE FREEZING TEMPERATURES. WIND SPEEDS OF 10 TO 15 MPH WILL PREVENT FROST FORMATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIND 051355 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 955 AM EDT THU APR 5 2007 INZ021-028>031-035>049-051>057-060>065-067>072-052200- /O.EXP.KIND.FZ.W.0001.000000T0000Z-070405T1400Z/ /O.CON.KIND.FZ.A.0001.070406T0000Z-070409T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 955 AM EDT THU APR 5 2007 /855 AM CDT THU APR 5 2007/ ...FREEZE WATCH REMAINS IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING THROUGH MONDAY MORNING... ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT /9 AM CDT/ THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 10 AM EDT /9 AM CDT/ THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING THROUGH MONDAY MORNING. TEMPERATURES THIS MORNING WILL CONTINUE TO RISE ABOVE 32 DEGREES. ADDITIONAL SUB-FREEZING TEMPERATURES WILL OCCUR TONIGHT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ JOHNSON
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 4, 2:53 AM EDT, 44 minutes earlier.
Area forecast discussion, Apr 4, 2:53 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 253 AM EDT WED APR 4 2007 ...BELOW FREEZING TEMPERATURES TONIGHT THROUGH THE WEEKEND... .DISCUSSION...MODELS ARE MOSTLY IN AGREEMENT SO WILL USE A BLEND. COLD FRONT WAS WORKING ITS WAY THROUGH THE IND CWA THIS MORNING AND WILL BE PAST THE STATE BY SUNRISE. COLD ARCTIC AIR IS BEHIND THIS FRONT AND WILL BRING SEVERAL NIGHTS OF TEMPERATURES IN THE LOWER AND MID 20S. THIS WILL PUT US INTO A FREEZE WARNING SITUATION AS THE GROWING SEASON GOT A JUMP START LATE LAST MONTH WITH THE EXTENED WARM SPELL. TIGHT SURFACE GRADIENT WILL KEEP WIND SPEEDS IN THE 20-20KT SUSTAINED RANGE WITH GUSTS INTO THE UPPER 30KTS THROUGH THE DAY TODAY MAKING IT FEEL VERY COLD. WILL LEAN TOWARD THE COLDER MOS NUMBERS EACH DAY AS THE STRONG COLD ADVECTION WONT ALLOW MUCH WARMING DURING THE DAY. MOSTLY DRY WEATHER EXPECTED THROUGH THE FORECAST PERIOD. H5 CLOSED LOW DEEPENS OVER NEW ENGLAND THROUGH THE WEEKEND AND WILL KEEP THE COLD AIR COMING FROM THE NORTH. LOOKS LIKE THE WEEKEND WILL BE CLOUDY AS MOISTURE FROM THE UPPER SYSTEM DROPS DOWN INTO CENTRAL INDIANA. H85 TEMPS GET GRADUALLY COLDER THROUGH THE WEEKEND AND THE COLDEST NIGHT LOOKS TO BE ON FRIDAY NIGHT/SATURDAY MORNING WHERE TEMPS WILL MOSTLY BE IN THE LOWER 20S WITH SOME TEENS POSSIBLE. IT WONT BE UNTIL MONDAY OR TUESDAY NEXT WEEK BEFORE TEMPS START TO TREND MORE TOWARD NORMAL READINGS WHICH IS IN THE UPPER 50S FOR THIS TIME OF YEAR. NO CHANGES MADE TO MONDAY AND TUESDAY. && .AVIATION...DISCUSSION FOR 040600Z TAF ISSUANCE. COLD FRONT WAS OVER EAST CENTRAL AND SOUTHEAST INDIANA AND WILL MOVE WELL EAST OF OUR AREA BY MORNING. WEATHER DEPICTION CHARTS SHOW A LARGE AREA OF MVFR CELINGS BEHIND FRONT...WITH SOME CLEARING FARTHER SOUTH. MODELS MOVE THIS LOW LEVEL MOISTURE ACROSS CENTRAL AND NORTHERN SECTIONS THROUGH TODAY. A STRONG LOW PRESSURE SYSTEM CURRENTLY OVER WEST CENTRAL LOWER MICHIGAN WILL MOVE RATHER SLOWLY TO THE NORTHEAST SO ANY CLEARING WILL PROBABLY NOT REACH OUR TAF SITES UNTIL LATE WEDNESDAY AND THAT WILL MAINLY OCCUR ONLY WESTERN AND SOUTHERN SECTIONS WHICH WOULD MAINLY BE KBMG AND KHUF TAF SITES. WIND GUSTS MAY BE CLOSE TO 35 KNOTS AT KIND AND KLAF LATER TODAY AND SLIGHTLY LESS THAN THAT AT KBMG AND KHUF TAF SITES. && .IND WATCHES/WARNINGS/ADVISORIES...FREEZE WARNING ALL OF IND CWA 05Z TONIGHT TIL 14Z THURS. && AVIATION...JAS PUBLIC...SALLY
Hazardous weather outlook, Apr 3, 3:20 PM EDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 320 PM EDT TUE APR 3 2007 INZ021-030-031-036>042-045>049-052>057-062>065-069>072-040945- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- MARTIN-LAWRENCE-JACKSON-JENNINGS- 320 PM EDT TUE APR 3 2007 /220 PM CDT TUE APR 3 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS CENTRAL INDIANA THIS AFTERNOON INTO EARLY EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WIND AND LARGE HAIL. VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE A THREAT WITH THESE STORMS. STAY TUNED TO NOAA ALL HAZARDS RADIO...OUR WEB SITE OR YOUR FAVORITE MEDIA OUTLET FOR FURTHER INFORMATION AND UPDATES ON THIS SEVERE WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. BELOW FREEZING TEMPERATURES ARE EXPECTED FROM WEDNESDAY NIGHT INTO THE WEEKEND. A VERY COLD ARCTIC AIRMASS WILL DESCEND UPON CENTRAL INDIANA ON WEDNESDAY. OVERNIGHT LOWS EACH NIGHT FROM WEDNESDAY NIGHT THROUGH SATURDAY NIGHT WILL BE IN THE LOWER AND MID 20S. THESE TEMPERATURES WILL LIKELY HARM TENDER VEGETATION THAT HAS ARRIVED EARLY DUE TO THE EXTENDED WARM SPELL. FREEZE WATCHES OR WARNINGS WILL LIKELY BE ISSUED OVER THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON INTO THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-061-067-068-040945- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-GREENE- KNOX-DAVIESS- 536 AM EDT TUE APR 3 2007 /436 AM CDT TUE APR 3 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR WESTERN SECTIONS OF CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. SEVERE STORMS ARE POSSIBLE...MAINLY TO THE SOUTH OF THE TERRE HAUTE AREA. THE MAIN THREAT FROM THE STORMS WILL BE DAMAGING WIND AND LARGE HAIL. VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE A THREAT WITH THESE STORMS. STAY TUNED TO NOAA ALL HAZARDS RADIO...OUR WEB SITE OR YOUR FAVORITE MEDIA OUTLET FOR FURTHER INFORMATION AND UPDATES ON THIS DEVELOPING SEVERE WEATHER SITUATION. LOWLAND FLOODING CONTINUES ALONG WABASH RIVER IN WESTERN INDIANA AND ALONG THE WHITE RIVER IN SOUTHWEST INDIANA. RAIN TODAY MAY SLOW THE FALL OF THE WHITE AND WABASH RIVERS AND COULD PROLONG CURRENT HIGH WATER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. BELOW FREEZING TEMPERATURES ARE EXPECTED FROM WEDNESDAY NIGHT INTO THE WEEKEND. A VERY COLD ARCTIC AIRMASS WILL DESCEND UPON CENTRAL INDIANA ON WEDNESDAY. OVERNIGHT LOWS EACH NIGHT FROM WEDNESDAY NIGHT THROUGH SATURDAY NIGHT WILL BE IN THE LOWER AND MID 20S. THESE TEMPERATURES WILL LIKELY HARM TENDER VEGETATION THAT HAS ARRIVED EARLY DUE TO THE EXTENDED WARM SPELL. FREEZE WATCHES OR WARNINGS WILL LIKELY BE ISSUED OVER THE COMING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON INTO THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Apr 3, 11:40 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1140 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 2 WNW THORNTOWN 40.15N 86.65W
04/03/2007 U1.00 INCH BOONE IN TRAINED SPOTTER
HAIL LASTED 2 MINUTES.
0135 PM HAIL ROACHDALE 39.85N 86.80W
04/03/2007 E0.25 INCH PUTNAM IN TRAINED SPOTTER
STATE ROAD 236 AND WALNUT ST...LASTED 6 MIN
0209 PM TSTM WND DMG BROWNSBURG 39.84N 86.39W
04/03/2007 HENDRICKS IN TRAINED SPOTTER
GOAL POST AND HIGH JUMP BLOWN DOWN AT JUNIOR HIGH SCHOOL.
WINDS ESTIMATED AT 60 -65 MPH
0214 PM HAIL 4 NW TERRE HAUTE 39.51N 87.44W
04/03/2007 E0.88 INCH VIGO IN TRAINED SPOTTER
0216 PM HAIL 2 NE PITTSBORO 39.89N 86.44W
04/03/2007 E1.75 INCH HENDRICKS IN LAW ENFORCEMENT
0224 PM HAIL BROWNSBURG 39.84N 86.39W
04/03/2007 E0.75 INCH HENDRICKS IN AMATEUR RADIO
0233 PM TSTM WND GST TERRE HAUTE 39.47N 87.38W
04/03/2007 M43.00 MPH VIGO IN BROADCAST MEDIA
MEASURED AT WTHI
0249 PM HAIL INDIANAPOLIS 39.78N 86.15W
04/03/2007 E0.75 INCH MARION IN AMATEUR RADIO
10TH AND GIRL SCHOOL RD
0249 PM HAIL N CLERMONT 39.82N 86.32W
04/03/2007 E0.75 INCH MARION IN NWS EMPLOYEE
0251 PM HAIL INDIANAPOLIS 39.78N 86.15W
04/03/2007 E1.75 INCH MARION IN AMATEUR RADIO
ON I-465 AT MILE MARKER 15
0252 PM HAIL GREENCASTLE 39.64N 86.84W
04/03/2007 E0.75 INCH PUTNAM IN TRAINED SPOTTER
AT DEPAUW UNIVERSITY
0256 PM TSTM WND DMG 10 NE CLAY CITY 39.38N 86.98W
04/03/2007 CLAY IN LAW ENFORCEMENT
ROOF OFF MOBILE HOME
0259 PM HAIL GREENCASTLE 39.64N 86.84W
04/03/2007 E0.75 INCH PUTNAM IN TRAINED SPOTTER
LASTED 5 MINUTES.
0320 PM TSTM WND DMG BROWNSBURG 39.84N 86.39W
04/03/2007 HENDRICKS IN TRAINED SPOTTER
3 INCH DIAMETER TREE DOWN
0320 PM HAIL BLOOMINGTON 39.17N 86.52W
04/03/2007 E0.75 INCH MONROE IN TRAINED SPOTTER
0324 PM TSTM WND DMG PARAGON 39.39N 86.56W
04/03/2007 MORGAN IN LAW ENFORCEMENT
ROOF OFF BUILDING
0325 PM HAIL 8 SW SPENCER 39.21N 86.87W
04/03/2007 E0.75 INCH OWEN IN LAW ENFORCEMENT
0328 PM HAIL WORTHINGTON 39.12N 86.98W
04/03/2007 E0.25 INCH GREENE IN LAW ENFORCEMENT
0334 PM HAIL 4 W ELLETTSVILLE 39.23N 86.70W
04/03/2007 E0.75 INCH MONROE IN AMATEUR RADIO
0335 PM HAIL INDIANAPOLIS 39.78N 86.15W
04/03/2007 E0.75 INCH MARION IN ASOS
0349 PM TSTM WND DMG DUGGER 39.07N 87.26W
04/03/2007 SULLIVAN IN LAW ENFORCEMENT
TREES DOWN
0403 PM HAIL 10 NE NASHVILLE 39.31N 86.10W
04/03/2007 E0.75 INCH BROWN IN AMATEUR RADIO
NEAR SWEETWATER LAKE
0409 PM HAIL VINCENNES 38.68N 87.51W
04/03/2007 E0.50 INCH KNOX IN AMATEUR RADIO
0420 PM TSTM WND GST RUSHVILLE 39.61N 85.45W
04/03/2007 M66.00 MPH RUSH IN AMATEUR RADIO
MEASURED NEAR 500 N AND RUSHVILLE RD
0429 PM HAIL BEDFORD 38.86N 86.49W
04/03/2007 E0.50 INCH LAWRENCE IN TRAINED SPOTTER
0438 PM HAIL 7 SE BEDFORD 38.79N 86.40W
04/03/2007 E0.75 INCH LAWRENCE IN AMATEUR RADIO
0441 PM HAIL 2 SE BEDFORD 38.84N 86.46W
04/03/2007 E0.75 INCH LAWRENCE IN AMATEUR RADIO
0441 PM TSTM WND DMG 3 N RUSHVILLE 39.66N 85.45W
04/03/2007 RUSH IN AMATEUR RADIO
SEMI BLOWN OVER ON SR 3
0536 PM HAIL 12 SE BLOOMFIELD 38.90N 86.78W
04/03/2007 M0.50 INCH GREENE IN TRAINED SPOTTER
ONE HALF INCH HAIL NEAR OWENSBURG
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:51 PM EDT | Freeze Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 5 days |
Nearby
Freeze Warnings in Indiana, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.